Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Been a little sick
Dec 7, 2011

I have been HIV Positive for Just over 2 years, and l have had a little bit stress within my relationship, and have had a couple of days or bad sleep and diarrhoea. (as i have not been able to take Psyllium Husks with water each day.

07/05/11 Started Viramune 150 mg/mL 2 x per day

07/05/11 Started Viread 300 mg/mL 1 x per day

07/05/11 Started Epivir 200 mg/mL 2 x per day

10/04/11 Viral Load (HIV): 38 copies/mL

10/04/11 CD4 Count: 724 cells/mm3

10/04/11 CD4 %: 33 %

In the past i have been taking each morning Psyllium Husks with water, this have been helping my diarrhoea, and making my stools strong.

Is taking Psyllium Husks with water each day ok with my meds, vitamins?

Your answer would be appreciated.

Regards TS (Thailand)

Response from Dr. Young

Hello TS and thanks for posting from Thailand.

There are no significant interactions between the psyllium and your HIV medications. If this doesn't help with your diarrhea, I'd suggest speaking to your health care provider.

Be well, BY



Previous
my labs n living hope
Next
Understanding First Lab Results

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement